`a`
Related Articles
1

On the anisotropic Orlicz spaces applied in the problems of continuum mechanics

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1291 - 1306, 2013

Piotr Gwiazda - (email), Piotr Minakowski - (email), Agnieszka Świerczewska-Gwiazda - (email)

 Abstract       References       Full Text      Related Articles

2

Local pressure methods in Orlicz spaces for the motion of rigid bodies in a non-Newtonian fluid with general growth conditions

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1417 - 1425, 2013

Aneta Wróblewska-Kamińska - (email)

 Abstract       References       Full Text      Related Articles

3

Sensitivity of hemodynamics in a patient specific cerebral aneurysm to vascular geometry and blood rheology

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 409 - 423, 2011

Alberto M. Gambaruto - (email), João Janela - (email), Alexandra Moura - (email), Adélia Sequeira - (email)

 Abstract       References       Full Text      Related Articles

4

An existence result for non-Newtonian fluids in non-regular domains

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 2, Pages : 255 - 268, 2010

Lars Diening - (email), Michael Růžička - (email)

 Abstract       Full Text      Related Articles

5

Attractors for a non-linear parabolic equation modelling suspension flows

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 2, Pages : 205 - 231, 2008

José M. Amigó - (email), Isabelle Catto - (email), Ángel Giménez - (email), José Valero - (email)

 Abstract       Full Text      Related Articles

6

The homogenized model of small oscillations of complex fluids

Networks and Heterogeneous Media  Volume 3, Issue 4, Pages : 831 - 862, 2008

M. Berezhnyi - (email), L. Berlyand - (email), Evgen Khruslov - (email)

 Abstract       Full Text      Related Articles

7

On energetic variational approaches in modeling the nematic liquid crystal flows

Discrete and Continuous Dynamical Systems  Volume 23, Issue 1/2, Pages : 455 - 475, 2008

Huan Sun - (email), Chun Liu - (email)

 Abstract       Full Text      Related Articles

8

Remarks on a Smoluchowski equation

Discrete and Continuous Dynamical Systems  Volume 11, Issue 1, Pages : 101 - 112, 2004

Peter Constantin - (email), Ioannis Kevrekidis - (email), E. S. Titi - (email)

 Abstract       Full Text      Related Articles